Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 15, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 21, 2011, 12:33 PM CST for Lewis County, Missouri; Adams County, Illinois. It took effect at Feb 22, 2011, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 21, 2011, 12:33 PM CST (18:33 UTC)
- In effect from
- Feb 22, 2011, 6:00 PM CST
- Expired
- Feb 22, 2011, 10:56 AM CST
- In force
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Adams County, IL, Lewis County, MO
The radar
The St Louis radar (KLSX), 163 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Canton Lock and Dam 20 (CANM7).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05495150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
803
WGUS43 KLSX 211834
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1233 PM CST MON FEB 21 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS AND MISSOURI...
MISSISSIPPI RIVER AT CANTON LD20
AT QUINCY
AT GRAFTON
.THIS FLOOD WARNING IS A RESULT OF SNOWMELT RUNOFF FROM LAST WEEK...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC001-MOC111-221833-
/O.NEW.KLSX.FL.W.0015.110222T1200Z-110226T1800Z/
/CANM7.1.ER.110222T1200Z.110223T1200Z.110225T1800Z.NO/
1233 PM CST MON FEB 21 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT CANTON LD20.
* FROM TUESDAY MORNING TO FRIDAY.
* AT 12:00 PM MONDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CREST NEAR
14.4 FEET WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
FRIDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...BOTH BANKS BEGIN TO OVERFLOW. MINOR DAMAGES
BEGIN.
$$
ILC001-MOC127-221832-
/O.NEW.KLSX.FL.W.0016.110223T0600Z-110226T0000Z/
/UINI2.1.ER.110223T0600Z.110223T1200Z.110225T0000Z.NO/
1233 PM CST MON FEB 21 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT QUINCY
* FROM LATE TUESDAY NIGHT TO THURSDAY.
* AT 11:15 AM MONDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY WEDNESDAY AND CREST
NEAR 17.1 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY THURSDAY EVENING.
* IMPACT...AT 17.0 FEET...URBAN DAMAGE BEGINS AT QUINCY. RAILROAD
LINE 6 MILES WEST OF QUINCY BEGINS TO FLOOD.
* IMPACT...AT 15.0 FEET...RIVERSIDE CAMPSITES SOUTH OF QUINCY BEGIN TO
FLOOD.
$$
ILC083-MOC183-221832-
/O.NEW.KLSX.FL.W.0017.110222T1200Z-000000T0000Z/
/GRFI2.1.ER.110222T1200Z.110225T0600Z.000000T0000Z.NO/
1233 PM CST MON FEB 21 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL FURTHER NOTICE.
* AT 12:00 PM MONDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CREST NEAR
19.4 FEET BY EARLY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/22 02/23 02/24 02/25 02/26
MISSISSIPPI RIVER
CANTON LD20 14.0 13.28 14.0 14.4 14.3 14.1 13.7
QUINCY 17.0 15.88 16.6 17.1 17.1 16.8 16.4
GRAFTON 18.0 17.62 18.0 18.6 19.2 19.4 19.42 follow-up statements
727
WGUS83 KLSX 220339
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CST MON FEB 21 2011
...FLOOD WARNINGS CONTINUE FOR THE MISSISSIPPI RIVER...
THE MISSISSIPPI RIVER AT
...CANTON LOCK AND DAM 20
...QUINCY
...HANNIBAL
...CLARKSVILLE LOCK AND DAM 24
...GRAFTON
...LOUISIANA
.THIS FLOOD WARNING IS A RESULT OF SNOWMELT RUNOFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC001-MOC111-230339-
/O.EXT.KLSX.FL.W.0015.110223T0000Z-110226T1200Z/
/CANM7.1.ER.110223T0000Z.110223T1800Z.110225T1200Z.NO/
939 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CANTON LD20
* FROM TUESDAY TO WEDNESDAY.
* AT 9 PM MONDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.3 FEET WEDNESDAY AFTERNOON
AND FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 14.0 FEET...BOTH BANKS OVERFLOW. MINOR DAMAGES BEGIN.
$$
ILC001-MOC127-230338-
/O.EXT.KLSX.FL.W.0016.110223T0600Z-110225T1800Z/
/UINI2.1.ER.110223T0600Z.110223T1200Z.110224T1800Z.NO/
939 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT QUINCY
* FROM WEDNESDAY INTO THURSDAY.
* AT 8:15 PM MONDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.1 FEET WEDNESDAY
AND FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...URBAN DAMAGE IN QUINCY. RAILROAD LINE 6 MILES
WEST OF QUINCY BEGINS TO FLOOD. MINOR FLOODING BEGINS.
$$
ILC149-MOC127-230338-
/O.EXT.KLSX.FL.W.0012.000000T0000Z-110228T1200Z/
/HNNM7.1.ER.110221T1455Z.110223T1800Z.110227T1200Z.NO/
939 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL FURTHER NOTICE.
* AT 8:15 PM MONDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 17.2 FEET WEDNESDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...JOHN HAY RECREATION AREA BEGINS FLOODING.
$$
ILC149-MOC163-230338-
/O.CON.KLSX.FL.W.0013.000000T0000Z-110228T1800Z/
/LUSM7.1.ER.110222T0600Z.110223T1800Z.110227T1800Z.NO/
939 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.1 FEET WEDNESDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.
$$
ILC013-MOC163-230338-
/O.EXT.KLSX.FL.W.0014.110222T0326Z-000000T0000Z/
/CLKM7.1.ER.110221T2130Z.110224T1200Z.000000T0000Z.NO/
939 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE
* UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE WAS 25.1 FEET.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 26.6 FEET THURSDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.3 FEET...THE ROAD TO PORT MARMAC, ABOUT 15 HOMES JUST
SOUTH OF CLARKSVILLE, BEGINS FLOODING.
$$
ILC083-MOC183-230338-
/O.EXT.KLSX.FL.W.0017.110222T1800Z-000000T0000Z/
/GRFI2.1.ER.110222T1800Z.110225T1800Z.000000T0000Z.NO/
939 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL FURTHER NOTICE.
* AT 9 PM MONDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.4 FEET FRIDAY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/22 02/23 02/24 02/25 02/26
MISSISSIPPI RIVER
CANTON LD20 14.0 13.26 13.5 14.2 14.2 14.0 13.7
QUINCY 17.0 16.21 16.6 17.1 17.1 16.7 16.4
HANNIBAL 16.0 16.49 16.8 17.1 17.0 16.5 16.2
LOUISIANA 15.0 14.91 15.2 16.0 16.1 15.8 15.4
CLARKSVILLE LD 25.0 25.13 25.3 26.2 26.6 26.3 25.9
GRAFTON 18.0 17.76 17.9 18.5 19.0 19.3 19.4365
WGUS83 KLSX 221656
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1056 AM CST TUE FEB 22 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS AND MISSOURI...
MISSISSIPPI RIVER AT CANTON LD20 AFFECTING ADAMS AND LEWIS
COUNTIES
MISSISSIPPI RIVER AT QUINCY AFFECTING ADAMS AND MARION COUNTIES
.THIS FLOOD WARNING WAS A RESULT OF SNOW MELT RUNOFF...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC001-MOC111-221726-
/O.CAN.KLSX.FL.W.0015.000000T0000Z-110226T1200Z/
/CANM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1056 AM CST TUE FEB 22 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT CANTON LD20.
* AT 10:30 AM TUESDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 13.4 FEET LAST
EVENING. THE RIVER WILL CONTINUE TO FALL TO 13.0 FEET BY WEDNESDAY
MORNING.
$$
ILC001-MOC127-221726-
/O.CAN.KLSX.FL.W.0016.000000T0000Z-110225T1800Z/
/UINI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1056 AM CST TUE FEB 22 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT QUINCY.
* AT 10:15 AM TUESDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 16.2 FEET. THE
RIVER WILL FALL TO 16.0 FEET BY WEDNESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/23 02/24 02/25 02/26 02/27
MISSISSIPPI RIVER
CANTON LD20 14.0 12.92 13.0 13.0 12.8 12.7 12.5
QUINCY 17.0 16.04 16.0 15.9 15.7 15.6 15.4What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 21, 11:40 AM CST, 53 minutes earlier.
Area forecast discussion, Feb 21, 11:40 AM CST, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1140 AM CST MON FEB 21 2011 .DISCUSSION... /330 AM CST MON FEB 21 2011/ CLASH OF SEASONS MAKING FOR AN INTERESTING AND VERY TRICKY FORECAST ACROSS THE AREA OVER THE NEXT 12 HOURS. RAIN SHIELD HAS EXPANDED NICELY OVERNIGHT...APPARENTLY IN RESPONSE TO THE STRONG FRONTOGENETICAL FORCING THAT HAS DEVELOPED OVER THE REGION. BELIEVE CURRENT ACTIVITY WILL CONTINUE TO TRACK E-NE THROUGHOUT THE MORNING WITH THE PRIMARY PRECIP AXIS FROM N OZARKS THROUGH OR JUST N OF STL AREA INTO CENTRAL IL...WITH THE N FRINGES OF THIS PRECIP CLIPPING UIN AREA. IT APPEARS THAT THE SWD SURGE OF THE COLD AIR HAS SLOWED JUST A BIT...HOWEVER I HAVE A GUT HUNCH THAT CONVECTIVE NATURE OF PRECIP OVER MID MO MAY THROW A MAJOR MONKEY WRENCH IN PTYPES THIS MORNING...WITH SLEET AND PERHAPS EVEN SNOW MIXING WITH THE RAIN MUCH SOONER THAN WHAT WOULD BE EXPECTED BY FORECAST SOUNDINGS. WITH TIME THIS MORNING...ONGOING PRECIP SHIELD SHOULD PUSH/DEVELOP EAST-SOUTHEAST..AND BY AFTERNOON GREATEST RAIN CHANCES SHOULD BE LOCATED OVER THE SE PART OF OUR CWA. IN GENERAL TERMS TEMPS SHOULD BE STEADY OR SLOWLY FALLING OVER MOST OF THE AREA AFTER 12Z THIS MORNING. HOWEVER...GIVEN THE SHARP TEMP GRADIENT ASSOCIATED WITH COLD FRONT SPECIFIC TRENDS FOR ANY GIVEN LOCATION WILL PROBABLY NEED AN ALMOST HOURLY ADJUSTMENTS. GOING FORECAST TRENDS STILL LOOK QUITE GOOD HEADING INTO MIDWEEK...WITH TRANQUIL CONDITIONS AND NEAR NORMAL TEMPS TONIGHT AND INTO WEDNESDAY...FOLLOWED BY RETURN FLOW THAT WILL PUSH TEMPS ABOVE NORMAL ONCE AGAIN BY WEDNESDAY. ATTENTION THEN TURNS TO THE POTENT-LOOKING STORM SYSTEM HEADING INTO THE REGION ON THURSDAY/THURSDAY NIGHT. GIVEN THE GOOD AGREEMENT IN THE TIMING OF THE 00Z GFS AND ECMWF I HAVE UPPED POPS INTO THE LIKELY CATEGORY...AND HAVE ALSO ADDED A MENTION OF THUNDER FOR S 2/3 OF AREA...FOR THURSDAY. IT DOES APPEAR THAT THIS SYSTEM WILL ONCE AGAIN MAKE HEAVY SNOW A VERY REAL THREAT SOMEWHERE IN THE MID MISSISSIPPI VALLEY...ALTHOUGH SOLUTIONS ARE VARYING ON HOW FAR S THE CHANGEOVER FROM RAIN TO SNOW WILL OCCUR. ALTHOUGH MODELS IN THE MEDIUM RANGE TEND TO PAINT IDEALIZED "PICTURES" OF STORM DEVELOPMENT...IT DOES LOOK LIKE THIS SYSTEM WILL HAVE A LOT GOING FOR IT...INCLUDING LOTS OF MOISTURE...A VERY ENGERGETIC UPPER LEVEL SYSTEM...AND AMPLE COLD AIR. TRUETT && .AVIATION... /1140 AM CST MON FEB 21 2011/ COLD FRONT HAS EXITED FORECAST AREA WITH WINDS FROM THE NORTHWEST AT ALL TAF SITES. STILL HAVE SOME LINGERING LIGHT RAIN OVER REGION... THOUGH MAINLY AFFECTING KUIN...KSUS AND KSTL TIL 21Z. OTHERWISE MAIN ISSUE IN THE SHORT TERM IS THE CIGS...IFR/LOW END MVFR TO PERSIST THROUGH THE AFTERNOON BEFORE LOW STUFF SCATTERS OUT FROM WEST TO EAST. HAVE SC SCATTERING OUT AT KCOU BY 20Z...WHILE KUIN...KSUS AND KSTL SHOULD BEGIN TO SCATTER OUT AROUND 21Z. COULD TAKE A BIT LONGER TO SCATTER OUT AT KSUS AND KSTL...SO WILL KEEP AN EYE ON OBS AND UPDATE TAFS ACCORDINGLY. STILL KEPT SOME GUSTS TO 20KTS FOR KCOU...KSUS AND KSTL THIS AFTERNOON...THEN WINDS DIMINISH A BIT BY SUNSET. SOME CONCERN ABOUT LOW CIGS MOVING BACK INTO REGION TOMORROW ON BACKSIDE OF SYSTEM...DID ADD MENTION TO KUIN OF LOW END VFR CIGS...BUT FOR NOW JUST HAVE SCATTERED SC AT REST OF TAF SITES. SPECIFICS FOR KSTL... KSTL CIGS KEEP JUMPING AROUND...FOR NOW KEPT PESSIMISTIC IFR CIGS FOR AT LEAST THE NEXT 3 HOURS...THEN SHOULD BEGIN TO SEE SC SCATTER OUT WITH AC DECK LINGERING TIL 01Z. AS FOR WINDS...STILL KEPT NORTHWEST WINDS WITH SOME GUSTS TO 20KTS...THEN WINDS DIMINISH A BIT BY SUNSET. SOME CONCERN ABOUT LOW CIGS MOVING BACK INTO REGION TOMORROW ON BACKSIDE OF SYSTEM...BUT FOR NOW JUST HAVE SCATTERED SC MENTIONED. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Feb 21, 12:26 PM CST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1226 PM CST MON FEB 21 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-221200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1226 PM CST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT RAIN MAY BE MIXED WITH SNOW OVER NORTHEAST AND EAST CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS THIS AFTERNOON. NO ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG STORM SYSTEM IS FORECAST TO MOVE INTO THE AREA THURSDAY AND THURSDAY NIGHT. THIS STORM WILL BRING A CHANCE OF THUNDERSTORMS TO SOUTHERN MISSOURI AND SOUTHERN ILLINOIS...WHILE SNOW WILL THREATEN PARTS OF NORTHERN MISSOURI AND WESTERN ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BYRD
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 8:38 AM CST | River Flood Warning | LSX | Marion | 60 hr |
| Feb 21, 8:38 AM CST | River Flood Warning | LSX | Pike | 4 days |
| Feb 21, 8:38 AM CST | River Flood Warning | LSX | Pike | 4 days |
| Feb 21, 12:33 PM CST | River Flood Warning | LSX | Marion | 22 hr |
| Feb 21, 12:33 PM CST | River Flood Warning | LSX | Saint Charles | 5 days |
Nearby
River Flood Warnings in Missouri, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.